| || |
Has anyone ever experienced withdrawls from klonopin/xanax??? Well, I was using those 2 benzos for quite some time. My doctor decided to cut me off (very suddenly I might add) completely. People have told me that this is morally wrong and that I should have been tapered off. Well, I wasn't. I went from 4mgs of klonopin daily to 3mgs of xanax daily to nothing. It's been about a week and I am not feeling too good. I am so shakey that I can barely hold a pen in my hand. I get these violent twitches at night that almost knock me out of bed. Now, my mom passed away and I feel like I am losing my mind. Anyone with any input please post. Thank You.
Benzodiazepines such as xanax and klonopin should only be used for a couple weeks max and not chronically.They were designed to help people get over a hump and unfortunately alot of doctors forgot that.
If you've gone through a week already then you're well on your way to recovery.Yes,I personally think it's wrong to cut someone off as long as they are using the prescription as they should.
There are lots of other meds out there for anxiety ect that are far less dangerous and non-addicting.Good luck.....Dave
I just found this site and your message. I'm not sure if you will get this but I'm hooked on kolon myself very bad and it has taken over my life. I take about 8 mgrs a day and I can't live my life like this any more. It's been like this for over three years now. It's the same thing with the xanax. I can't go/do anything without the pills. I have panic attacks so bad I wanna kill myself and I end up in the hospital. I'm 24 and I'm stuck in a bubble of a sick drug world and my head is so messed up from these pills now that I feel I have now way of getting my life back. I lost my son and my girlfriend over it and most of my life! If you get this and you wanna talk please feel free to write back. matt
Xanax and Klonopin w/ds are tough. Benzo detox was the very worst for me, lots worse than opiates. Need to do a slow taper with a long lasting benzo like valium, klonopin is the next best one. Xanax only has about a 6 hour half life. Valium's is about 35-45 hours. Makes a lot of difference when tapering off. The electric shocks at night are the worst besides seizures. If anyone is on benzos at a very high dose for very long you really need to detox with a slow taper to avoid very serious w/d symptoms. Benzo detox can be very dangerous if done wrong. Good luck. You can do a google search for the Ashton Manual. It's a recipe for benzo detox.
Half Life on Xanax and Valium.
Actually, the half life for Xanax is around 11 hours, and can be up to 19 hours, it varies from individual to individual. The half life for Valium can be 100 to 200 hours. The Ashton Manual is a great book.I highly recommend it. My info comes from multiple resources, not a pharmacists handout. Don,t want to disrespect Roberts comments, any pharmacist will tell you the same thing. But i Have been studying this for months and read 100's of articles on this subject. Please be very careful tapering off of benzos. It is not a constant taper. Some days you meed a little more, sometimes less. Hope this helped.
Originally Posted by Robert_325